U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

what do you recommend if i take clomipramine for ocd. i was wondering what is the worst that could happen if i overdosed on it?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Over Dose: I think you should not be taking clomipramine if you think there is a possibility that you could over-dose on it.If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 40-year-old member asked:

Please tell me, could i overdose on clomipramine?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes, that is why it : Should be taken as prescribed. Are you considering taking an overdose? Suicidal? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.
A 35-year-old member asked:

Can you tell me if i could overdose on clomipramine?

1 doctor answer4 doctors weighed in
Dr. Humberto Quintana
Psychiatry 44 years experience
Yes: Death can occur from overdosing on clomipramine. Overdose causes convulsions, cardiac dyarthythmias, severe hypotension, CNS depression , coma, and changes in ECG.
A 46-year-old member asked:

What happens if you overdose on clomipramine?

1 doctor answer2 doctors weighed in
Dr. Marc Zimmermann
Psychiatry 22 years experience
Many: Symptoms of overdose may include: seizures, coma (loss of consciousness for a period of time), drowsiness, restlessness, loss of coordination, sweating, stiff muscles, unusual movements, fast heartbeat, slowed breathing, blue discoloration of the skin, fever, widened pupils (dark circles in the center of the eye), decreased urination, or even death.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.